American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F08) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Lukas Geyer. Siegel discs, Herman rings and the Arnold family. Trans. Amer. Math. Soc. 353 (2001) 3661-3683. MR 1837254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. Daniel Mauldin and Mariusz Urbanski. Conformal iterated function systems with applications to the geometry of continued fractions. Trans. Amer. Math. Soc. 351 (1999) 4995-5025. MR 1487636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jiehua Mai. Scrambled sets of continuous maps of 1-dimensional polyhedra. Trans. Amer. Math. Soc. 351 (1999) 353-362. MR 1473451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander Blokh and Michal Misiurewicz. Rotating an interval and a circle. Trans. Amer. Math. Soc. 351 (1999) 63-78. MR 1621717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Víctor Jiménez López and L'ubomír Snoha. There are no piecewise linear maps of type $2^{\infty}$ . Trans. Amer. Math. Soc. 349 (1997) 1377-1387. MR 1389785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mike Boyle and Douglas Lind. Expansive Subdynamics. Trans. Amer. Math. Soc. 349 (1997) 55-102. MR 1355295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Chris Bernhardt. On the ordering of $n$-modal cycles. Trans. Amer. Math. Soc. 348 (1996) 3827-3834. MR 1360221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander Blokh, A. M. Bruckner, P. D. Humke and J. Smítal. The space of $\omega$-limit sets of a continuous map of the interval. Trans. Amer. Math. Soc. 348 (1996) 1357-1372. MR 1348857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shi Hai Li and Xiang Dong Ye. Topological entropy for finite invariant subsets of $Y$ . Trans. Amer. Math. Soc. 347 (1995) 4651-4661. MR 1321582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] B. Schweizer and J. Smítal. Measures of chaos and a spectral decomposition of dynamical systems on the interval . Trans. Amer. Math. Soc. 344 (1994) 737-754. MR 1227094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shi Hai Li. $\omega$-chaos and topological entropy . Trans. Amer. Math. Soc. 339 (1993) 243-249. MR 1108612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lluís Alsedà and Francesc Mañosas. The monotonicity of the entropy for a family of degree one circle maps . Trans. Amer. Math. Soc. 334 (1992) 651-684. MR 1129433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. M. Blokh. The set of all iterates is nowhere dense in $C([0,1],[0,1])$ . Trans. Amer. Math. Soc. 333 (1992) 787-798. MR 1153009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robbert J. Fokkink and Lex G. Oversteegen. A recurrent nonrotational homeomorphism on the annulus . Trans. Amer. Math. Soc. 333 (1992) 865-875. MR 1088020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. Bernhardt, E. Coven, M. Misiurewicz and I. Mulvey. Comparing periodic orbits of maps of the interval . Trans. Amer. Math. Soc. 333 (1992) 701-707. MR 1079051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael J. Evans, Paul D. Humke, Cheng Ming Lee and Richard J. O’Malley. Corrigendum to: ``Characterizations of turbulent one-dimensional mappings via $\omega$-limit sets'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 326} (1991), no.\ 1, 261--280; MR1010884 (91j:58133)] . Trans. Amer. Math. Soc. 333 (1992) 939-940. MR 1154541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] William Geller and Juán Tolosa. Maximal entropy odd orbit types . Trans. Amer. Math. Soc. 329 (1992) 161-171. MR 1020040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Xiaoying Dong. Iteration of a composition of exponential functions . Trans. Amer. Math. Soc. 328 (1991) 517-526. MR 1013329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michael J. Evans, Paul D. Humke, Cheng Ming Lee and Richard J. O’Malley. Characterizations of turbulent one-dimensional mappings via $\omega$-limit sets . Trans. Amer. Math. Soc. 326 (1991) 261-280. MR 1010884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mike Hurley. Varieties of periodic attractor in cellular automata . Trans. Amer. Math. Soc. 326 (1991) 701-726. MR 1073773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Harold E. Benzinger. Plane autonomous systems with rational vector fields . Trans. Amer. Math. Soc. 326 (1991) 465-483. MR 992604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Irwin Jungreis. Some results on the \v Sarkovski\u\i\ partial ordering of permutations . Trans. Amer. Math. Soc. 325 (1991) 319-344. MR 998354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Tomasz Nowicki and Sebastian van Strien. Hyperbolicity properties of $C\sp 2$ multi-modal Collet-Eckmann maps without Schwarzian derivative assumptions . Trans. Amer. Math. Soc. 321 (1990) 793-810. MR 994169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Stewart Baldwin. A complete classification of the piecewise monotone functions on the interval . Trans. Amer. Math. Soc. 319 (1990) 155-178. MR 961618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. F. Barnsley and D. P. Hardin. A Mandelbrot set whose boundary is piecewise smooth . Trans. Amer. Math. Soc. 315 (1989) 641-659. MR 1011232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Piotr Minc and W. R. R. Transue. Sarkovski\u\i's theorem for hereditarily decomposable chainable continua . Trans. Amer. Math. Soc. 315 (1989) 173-188. MR 965302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. Preiss and J. Smítal. A characterization of nonchaotic continuous maps of the interval stable under small perturbations . Trans. Amer. Math. Soc. 313 (1989) 687-696. MR 997677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Louis Block, Ethan M. Coven, Leo Jonker and Michał Misiurewicz. Primary cycles on the circle . Trans. Amer. Math. Soc. 311 (1989) 323-335. MR 974779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Louis Block and Ethan M. Coven. Topological conjugacy and transitivity for a class of piecewise monotone maps of the interval . Trans. Amer. Math. Soc. 300 (1987) 297-306. MR 871677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Curt McMullen. Area and Hausdorff dimension of Julia sets of entire functions . Trans. Amer. Math. Soc. 300 (1987) 329-342. MR 871679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2